Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Trigonometric and Gaussian quadrature


Authors: C. J. Knight and A. C. R. Newbery
Journal: Math. Comp. 24 (1970), 575-581
MSC: Primary 65.55
MathSciNet review: 0275672
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some relationships are established between trigonometric quadrature and various classical quadrature formulas. In particular Gauss-Legendre quadrature is shown to be a limiting case of trigonometric quadrature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1970-0275672-4
PII: S 0025-5718(1970)0275672-4
Keywords: Trigonometric quadrature, Gaussian quadrature, orthogonal polynomials, coalescing roots, orthogonal polynomials, construction of orthogonal polynomials
Article copyright: © Copyright 1970 American Mathematical Society